# SDR AALA202208167404

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 33,759 hours, 18,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: F100143084
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THERE IS A LOOSE WIRE UNDER SEAT 5 A. MAINTENANCE FOUND IT WAS A DAMAGED EMERGENCY LIGHT SIDE WALL TO SEAT ELECTRICAL HARNESS AND REPLACED IT PER AMM 33-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
